# SDR HEEA079372

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8303055
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM FROM OTHER STATIONS BLEED OVER. CLEANED S1 SELECTOR SWITCH AND ALL MONITOR SWITCHES.  REPAIRED PROBLEM.  FOUND ICS SIGNAL DISTORTED WHEN UNIT IS FIRST TURNED ON THEN CLEARED UP AFTER UNIT WARMS UP.  REPLACED BAD AR2 MODULE.  REPAIRED PROBLEM.  ALSO REPLACED BAD LIGHT PANEL.  BENCH CHECK GOOD.
